Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Extended Yang-Mills models on even-dimensional spaces

  • 37 Accesses

  • 19 Citations

Abstract

We extend the Yang-Mills model on four-dimensional Euclidean space to one on any even-dimensional space and examine the existence of its classical solutions.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    ActorA., ‘Classical Solution of SU(2) Yang-Mills Theories’. Rev. Mod. Phys. 51, 461–525 (1979).

  2. 2.

    Alvarez-GaumeL., and WittenE., ‘Gravitational Anomalies’, Nucl. Phys. B234, 269–330 (1983).

  3. 3.

    BaisF. A., and BatenburgP., ‘Yang-Mills Duality in Higher Dimensions’, Nucl. Phys. B629, 363–388 (1986).

  4. 4.

    BelavinA., PolyakovA., SchwartzA., and TyupkinY., ‘Pseudo Particle Solutions of the Yang-Mills Equations’, Phys. Lett. 59B, 85–87 (1975).

  5. 5.

    ChakrabartiA., SherryT. N., and TchrakianD. H., ‘On Axially Symmetric Selfdual Gauge Field Configurations in 4p Dimensions’, Phys. Lett. 162B, 340–344 (1985).

  6. 6.

    Date, H., Fujii, K., and So, H., ‘Extended Skyrme Models in Even Dimensions and Higher Dimensional Solitons’, preprint, 1986.

  7. 7.

    Dubois-VioletteM., ‘Equations de Yang-Mills, modèles σ à deux dimensions et généralisations, in Mathématique et Physique Séminaire E.N.S.’, Progress in Mathematics, vol. 37, Birkhäuser, Basle, 1983.

  8. 8.

    DundarerR., GurseyF., and TzeC. H., ‘Self-Duality and Octonionic Analyticity of S 7-valued Antisymmetric Fields in Eight Dimensions’, Nucl. Phys. B266, 440–450 (1986).

  9. 9.

    FujiiK., ‘A Classical Solution of the Non-Linear Grassman σ-Model with Higher Derivatives’, Commun. Math. Phys. 101, 207–211 (1985).

  10. 10.

    FujiiK., ‘Classical Solutions of Higher-Dimensional Nonlinear Sigma Models on Spheres’, Lett. Math. Phys. 10, 49–54 (1985).

  11. 11.

    GrossmanB., KephertT. W., and StasheffJ. D., ‘Solutions to Yang-Mills Field Equations in Eight Dimensions and the Last Hopf Map’, Commun. Math. Phys. 96, 431–437 (1984); 100 311 (1985).

  12. 12.

    SchwingerJ., ‘On Gauge Invariance and Vacuum Polarization’, Phys. Rev. 82, 664–679 (1951).

  13. 13.

    TchrakianD. H., ‘N-Dimensional Instantons and Monopoles’, J. Math. Phys. 21, 166–169 (1980).

  14. 14.

    Tchrakian, ‘Spherically Symmetric Gauge Field Configurations with Finite action in 4p-Dimensions (p=Integer)’, Phys. Lett. 150B, 360–362 (1985).

  15. 15.

    ZakrzewskiW. J., ‘σ Models in Even-Dimensional Spaces’, Nucl. Phys. B262, 120–132 (1985).

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fujii, K. Extended Yang-Mills models on even-dimensional spaces. Letters in Mathematical Physics 12, 363–370 (1986). https://doi.org/10.1007/BF00402670

Download citation

Keywords

  • Statistical Physic
  • Euclidean Space
  • Group Theory
  • Classical Solution